Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/13390
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCardoso, Domingos M.pt
dc.contributor.authorMartins, Enide A.pt
dc.contributor.authorRobbiano, Maríapt
dc.contributor.authorRojo, Oscarpt
dc.date.accessioned2015-02-12T18:01:51Z-
dc.date.available2015-02-12T18:01:51Z-
dc.date.issued2013-10-
dc.identifier.issn1081-3810pt
dc.identifier.urihttp://hdl.handle.net/10773/13390-
dc.description.abstractThe spectrum of the Laplacian, signless Laplacian and adjacency matrices of the family of the weighted graphs R{H}, obtained from a connected weighted graph R on r vertices and r copies of a modified Bethe tree H by identifying the root of the i-th copy of H with the i-th vertex of R, is determined.pt
dc.language.isoengpt
dc.publisherInternational Linear Algebra Societypt
dc.relationPEst-C/MAT/UI4106/2011pt
dc.relationFCOMP-01-0124-FEDER-022690pt
dc.relationinfo:eu-repo/grantAgreement/FCT/5876-PPCDTI/112276/PTpt
dc.rightsopenAccesspor
dc.subjectWeighted graphpt
dc.subjectGeneralized Bethe treept
dc.subjectLaplacian matrixpt
dc.subjectSignless Laplacian matrixpt
dc.subjectAdjacency matrixpt
dc.subjectRandic matrixpt
dc.titleCopies of a rooted weighted graph attached to an arbitrary weighted graph and applicationspt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage706pt
degois.publication.lastPage717pt
degois.publication.titleElectronic Journal of Linear Algebrapt
degois.publication.volume26pt
dc.relation.publisherversionhttp://repository.uwyo.edu/ela/vol26/iss1/47pt
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
copies of a rooted weighted graph.pdf183.02 kBAdobe PDFView/Open


FacebookTwitterLinkedIn
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.